| Model Number |
SALES LEVEL,CCU,SYNERGY HD3,TURRET |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of this complaint confirmed the event summary code selection.The contribution of the device to the reported event could not be determined as the device was not available for evaluation.The cause of the event could not be determined from the information available and without device evaluation.The most likely cause of the failure is incorrect/loose installation of the video or power cables to the console.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per wi-000100100.
Event or Problem Description
On 10/25/2023, it was reported by an arthrex subsidiary employee via sems-06066622 that an ar-3200-0001t consoles monitor went dark and the fiber was hot.This occurred during an arthroscopic patellar dislocation plasty procedure on (b)(6) 2023, where the patient had a shallow second-degree skin scald with an area of about 1*0.5 cm and ulceration in the anterior upper tibial segment of the left calf.There are also two deep second-degree skin scalds and rupturing in the middle and upper segments, one with an area of 1*0.5cm and the other with an area of 2*2 cm.The wounds were caused by heat burning in the fiber.The case was completed several hours later.